# SDR SIMA20230716004

- Difficulty date: June 30, 2023
- Submitted: July 16, 2023
- Operation: Air carrier
- Aircraft: N262NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000701
- Aircraft time: 14,187 hours, 9,183 cycles
- System (JASC): 2565 · Escape Slide
- Part: Control Cable
- Part number: 17068851403
- Part serial: 540
- Condition: Migrated
- Location: L2 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY SLIDE CABLE ASSEMBLY IS MIGRATING AT THE TOP NEAR THE SUPPORT BRACKET-C/A-REMOVED AND REINSTALLED L2 DOOR EMERGENCY SLIDE CABLE ASSEMBLY IAW EMB 175 AMM 52-12-40, MEASUREMENT CHECKS GOOD
